Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 12, Issue 1 (2019), 33-44.
Special functions, integral transforms with applications
In this study, the author used integral transforms and a method of the exponential nature to deal with the families of fractional differential equations, Stieltjes type singular integral equations and boundary value problems. Certain integrals involving special functions are evaluated. Constructive examples are also provided throughout the paper. The main purpose of this article is to present mathematical results that are useful to researchers in a variety of fields.
The author expresses his sincer thanks to the reviewer for the valuable comments and suggestions that lead to a vast improvement in the paper.
Tbilisi Math. J., Volume 12, Issue 1 (2019), 33-44.
Received: 1 August 2018
Accepted: 30 November 2018
First available in Project Euclid: 26 March 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Aghili, Arman. Special functions, integral transforms with applications. Tbilisi Math. J. 12 (2019), no. 1, 33--44. doi:10.32513/tbilisi/1553565624. https://projecteuclid.org/euclid.tbilisi/1553565624